# SDR MASA2017011112803

- Difficulty date: January 11, 2017
- Submitted: January 11, 2017
- Operation: Air carrier
- Aircraft: N507MJ
- Make and model: Cndair CL6002C10
- Aircraft serial: 10077
- Aircraft time: 35,336 hours, 25,069 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Motor
- Condition: Inoperative
- Location: Door Assist
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

MAIN CABIN DOOR DIFFICULT TO OPEN. REPLACED PAX ASSIST MOTOR.
